| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report a falsely depressed enzymatic creatinine_3 (ecre3) result was obtained on a patient sample on an advia chemistry xpt system and considered discordant when compared to the other replicates from the same sample.The siemens application service engineer went to the customer site to troubleshoot and observed after changing to a new reagent pack and by checking the reagent (r1) there were some air bubbles on the top.It was noted the discordant lower results were obtained after changing to a new reagent pack.The customer was instructed to check very carefully a new reagent pack for air bubbles before processing patient samples.Siemens healthcare diagnostics is investigating.
Event or Problem Description
A falsely depressed enzymatic creatinine_3 (ecre3) result was obtained on a patient sample on an advia chemistry xpt system and considered discordant when compared to the other replicates from the same sample.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed enzymatic creatinine_3 (ecre3) result.
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00279 on november 03, 2023.An outside united states (ous) customer contacted a siemens customer care center to report a falsely depressed enzymatic creatinine_3 (ecre3) result was obtained on a patient sample on an advia chemistry xpt system and considered discordant when compared to the other replicates from the same sample.November 08, 2023 additional information: the initial issue was reported as enzymatic creatinine 3 ( ecre3 lot # 020) discordant results for a patient sample using an advia chem xpt system (serial no: (b)(6).Siemens reviewed the available information in the complaint and the instrument data provided.The customer states that the issue is fixed by removing the bubbles in the reagent before loading.Based on the available information, the probable cause of the enzymatic creatinine 3 (ecre3 lot # 020) discordant results for the patient sample is due to the bubble formation on the reagent which causes discordant results of ecre3, and issue is resolved by removing bubbles before loading.No further evaluation of the device is required.In section h6, the investigation finding and investigation conclusion codes were updated.